What Is The Best Way To Treat A Headache From Concerta?

Question

Asked by YSchue

What Is The Best Way To Treat A Headache From Concerta?

It's my 15 year old son's 2nd day on it.

Answer

Hi there

Here is the offical website for Concerta. It appears that headache is one of the more common side effects listed.

I would call your child's doctor and tell him or her about this side effect and ask for advice on dosage. It seems headaches can result from withdrawal as well when the medication is wearing off. For some people, they report that this side effect wears off in time as they adjust to the medication but for others it can be a lingering problem. I would call the doctor or the pharmacist to see what over the counter medication can be used to treat your son's headache such as ibuprofen. (I am not a medical professional so check with the doctor first).

Some people switch to another medication such as Ritalin, Metadate, or Vyvance or other ADHD medications.

Here is an ADHD forum where members discuss how to handle the headaches associated with Concerta.

But please do check with your child's doctor on this. Let us know how things go and thank you for your question.